# SDR ASAA2017082521721

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 25,932 hours, 7,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR & LEFT REAR AREA EMERGENCY LIGHTS EXTINGUISHED BEFORE 15 MINUTES,  DURING COMPLETION OF T/C 78233001.  EMERGENCY LIGHT SWITCH OPS CHECKED AND BATTERY PACKS CHECKED.  ACFT GROUNDED.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
